OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 4, Iss. 9 — Sep. 1, 1979
  • pp: 300–302

Asymptotic approaches to marginally stable resonators

J. Nagel, D. Rogovin, P. Avizonis, and R. Butts  »View Author Affiliations


Optics Letters, Vol. 4, Issue 9, pp. 300-302 (1979)
http://dx.doi.org/10.1364/OL.4.000300


View Full Text Article

Enhanced HTML    Acrobat PDF (351 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We present analytical solutions valid for large Fresnel number of the Fresnel–Kirchhoff integral equation for marginally stable resonators, for the specific case of flat circular mirrors. The asymptotic approaches used for curved mirrors have been extended to the waveguide region given by m < 1 + 1 / N. The resonator modes are expressed in terms of a slowly varying core term similar in form to the electromagnetic fields of a closed resonator and a small, rapidly oscillating term arising from diffraction around the mirror edge.

© 1979 Optical Society of America

History
Original Manuscript: April 30, 1979
Published: September 1, 1979

Citation
J. Nagel, P. Avizonis, R. Butts, and D. Rogovin, "Asymptotic approaches to marginally stable resonators," Opt. Lett. 4, 300-302 (1979)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-4-9-300

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited